Discussions By Condition: I cannot get a diagnosis.

burning in the urethra and tip.. PLEASE HELP!

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Canuck
  • September 4, 2008
  • 11:52 AM

I am a male in my 30s. Just over three weeks ago I began experiencing burning in my urinary tract. I thought it would go away, but it persisted and got worse over the next few days. I went to a doctor, and he of course thought it might be an std. He gave me a 'cocktail' of antibiotics on the spot (to treat stds), as well as running urine and blood test. A few days later it got very extreme, painful and burning. I went back to see the Dr and he had the test back... normal. Then I was prescribed Ciprofloxacin, which I took for 10 days, with no change. They sent me for more blood work and urine test, including PSA, which all came back normal.

After all this, I went to see an Urologist who just thought I must have an std and prescribed me Doxycycline for 14 days. This is a lot on antibiotic that I have been taking, now with more in my system, and I feel like I am at the end of my rope. The only thing that gives any relief is Phenazo.

I am getting very nervous, depressed and stressed. It seems to be getting worse each day. Extremely uncomfortable. Burning deep within the urinary tract, through to the tip of my penis. There is no discharge, blood, cloudy urine, etc. Everything seems normal, other then the burning in the tract, which is worse after urinating... not during urination. Please help!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement